Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking primolut to postpone periods, pregnancy. Will medication affect fetal growth?

Hi Doctor, I am XXXXX and I have taken medicine (Primolut) to lag behind the menses on 12.09.12 but, the problem starts after that when I come to know that I became pregnant and it is around one month & 12 days. Now my question is does this situation provides any bad effect on growth of my baby ? Thanks with regards
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

These type of medication do not have any effect on the fetal growth. they are rather helpful in inducing pregnancy by inhibiting the shedding of the endometrium

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor